DSpace Repository

The closures of arithmetic progressions in the common division topology on the set of positive integers

Show simple item record

dc.contributor.author Szczuka, Paulina
dc.date.accessioned 2015-09-18T11:03:44Z
dc.date.available 2015-09-18T11:03:44Z
dc.date.issued 2014
dc.identifier.citation Open Mathematics 2014, Volume 12, Issue 7, Pages 1008–1014 en_US
dc.identifier.uri http://repozytorium.ukw.edu.pl/handle/item/1867
dc.description.abstract In this paper we characterize the closures of arithmetic progressions in the topology T on the set of positive integers with the base consisting of arithmetic progressions {an + b} such that if the prime number p is a factor of a, then it is also a factor of b. The topology T is called the common division topology. en_US
dc.language.iso en en_US
dc.publisher De Gruyter Open en_US
dc.rights Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/pl/ *
dc.subject The common division topology en_US
dc.subject Closures en_US
dc.subject Arithmetic progressions en_US
dc.title The closures of arithmetic progressions in the common division topology on the set of positive integers en_US
dc.type Article en_US


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska